# SDR DALA2023021301093

- Difficulty date: November 17, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2500760) ACCOMPLISH VA 97741MA REV IR TO IMPLEMENT GALLEY IMPROVEMENTS.
